# SDR ZW0A0212301

- Difficulty date: December 12, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N976TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53626
- Aircraft time: 9,162 hours, 5,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 0105601003PA57
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTING AT SEAT 25D WAS INOPERATIVE.  REPLACED THE TRACK COVER.  CHECK-C 9-17-02 STL.  --CLOSED--
